MathSciNet Relay Station
MathSciNet bibliographic data
MR1095664 (92a:49013) 49J40 (49K20)
Bonnans, J. F.; Tiba, D. Pontryagin's principle in the control of semilinear elliptic variational inequalities. Appl. Math. Optim. 23 (1991), no. 3, 299–312.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement